A remark on operator solution of diferential equations of the form i = 0 r a i x ( i ) ( t ) - t x ' ( t ) = f ( t )

Josef Matušů

Aplikace matematiky (1963)

  • Volume: 08, Issue: 5, page 356-366
  • ISSN: 0862-7940

How to cite

top

Matušů, Josef. "Eine Bemerkung über die operatorenmässige Lösung von Differentialgleichungen der Form $\sum ^r_{i=0}a_ix^{(i)}(t)-tx^{\prime }(t)=f(t)$." Aplikace matematiky 08.5 (1963): 356-366. <http://eudml.org/doc/14277>.

@article{Matušů1963,
author = {Matušů, Josef},
journal = {Aplikace matematiky},
keywords = {ordinary differential equations},
language = {ger},
number = {5},
pages = {356-366},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Eine Bemerkung über die operatorenmässige Lösung von Differentialgleichungen der Form $\sum ^r_\{i=0\}a_ix^\{(i)\}(t)-tx^\{\prime \}(t)=f(t)$},
url = {http://eudml.org/doc/14277},
volume = {08},
year = {1963},
}

TY - JOUR
AU - Matušů, Josef
TI - Eine Bemerkung über die operatorenmässige Lösung von Differentialgleichungen der Form $\sum ^r_{i=0}a_ix^{(i)}(t)-tx^{\prime }(t)=f(t)$
JO - Aplikace matematiky
PY - 1963
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 08
IS - 5
SP - 356
EP - 366
LA - ger
KW - ordinary differential equations
UR - http://eudml.org/doc/14277
ER -

References

top
  1. Mikusiński J. G., Rachunek operatorów, Warszawa 1957. (1957) 
  2. Mikusiński J. G., Remarks on the algebraic derivative in the Operational Calculus, Studia Mathematica 19 (1960), p. 187-192. (1960) Zbl0091.11401MR0117517
  3. Mikusiński J. G., L'anneau algébrique et ses applications dans l'analyse fonctionelles, (deu- xième partie), Annales Universitatis Mariae Curie-Sklodowska, Sectio A, vol. III, 1 (1949). (1949) Zbl0040.21001MR0036948
  4. Mikusiński J. G., Sur les fonctions exponentielles du calcul opératoire, Studia Mathematica 12 (1951), p. 208-224. (1951) Zbl0044.12605MR0046476
  5. Диткин В. А., Кузнецов П. И., Справочник по операционному исчислению, Москва- Ленинград 1951. (1951) Zbl1165.94313
  6. Gröbner W., Die Lie-Reihen und ihre Anwendungen, Mathematische Monographien 3, Berlin 1960. (1960) Zbl0141.08502MR0116102
  7. Карамышкин В. В., Переход от линейного дифференциального уравнения с полиномиальными коэффициентами к интегральному уравнению при помощи операционного исчисления, Прикладная математика и механика, T. XXII, 4, стр. 553. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.